# SDR 05FDEA04337

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727-200
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR AT NR 5 KRUEGER FLAP WS 265.0 WAS ACCOMPLISHED IAW SRM 57-50-3 FIG 3, BASED ON EXTERNAL EVALUATION CONSISTED OF LOCATION, SIZE, SHAPE, NUMBER OF FASTENERS AND SPACING, MATERIAL THICKNESS AND GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
